Related Questions

Is it normal to gain or lose weight on lexapro (escitalopram)?

Weight changes . usually its weight neutral, no significant wt gain or loss . . Read more...
Yes. While lexapro (escitalopram) is an SSRI that is often considered weight neutral, that is not always the case. Some people lose weight, especially early on, while others gain over time. Read more...
Either. If people eat when depressed they eat less when thy feel better. If they don't eat when they are depressed and start eating when they are better they may put weight back on. Read more...
Yes. A lot of SSRI medications have weight loss or gain as a side effect (more often weight gain). If the change in weight is quite significant, speak to the person who prescribed it (hopefully a psychiatrist), and they will help you decide what to do. A different SSRI might not have the same/as significant side effects for you. Read more...

How can I maintain/ lose weight taking lexapro (escitalopram)? Drug works great for me don't wanna quit. However I've gained 40 pounds since taking.

Less food, exercise. the things which are part of any plan are controlled food intake and regular physical exercise - discuss with your physician. Read more...
Weight control. Eat healthfully. Try to eat at least 5 servings of vegetables & 4 of fruit per day. Increase nutritional fiber. Avoid refined sugar & junk carbohydrates. Avoid alcohol, sweetened juices, soda & caffeinated beverages. Aim for 7.5 to 8 hrs of sleep / night. Hydrate w at least 64 oz of water / day. Calories burned must > calories consumed. Do both cardio & weight training. Read more...

I am on Lexapro (escitalopram) 20mg I need to know if I can take any weight loss supplements without adverse effects. I cannot loose weight.?

Lexapro (escitalopram) weight gain. I commend you for your desire to lose weight. Lexapro is for depression and anxiety, it can have side effects of weight gain, anxiety and depression. See a Psychiatrist for Diagnosis, Medication benefits and side effects, and Therapy for stress in your life. Lexapro with weight loss supplements are likely to have adverse effects. Have Balanced Diet, Exercise, gradually increase pace and duration. Read more...
The supplements. at best are worthless. There have been some reports of supplements laced with drugs. Weight loss drugs overlap with the effects of lexapro (escitalopram) and could be a concern. First, calorie count to see where the calories are coming from (and also daily exercise). then, see what can be modified. then, see about changing thoughts and attitudes. Some ideas on that are here http://www.amazon.com/dp/0692496157/ Read more...

Want to take vitamins to help loose weight. Daily meds are lexapro, (escitalopram) welbutrin, bc, ompreprozal, valtrex, and nortriptelyne. What vits can I take?

Vitamins unhelpful ! Vitamins are trace elements needed in very small amounts by the body. No need for supplementary vitamins UNLESS you are shown to be deficient of them in blood tests or have chronic diseases ,malabsorption syndromes ,recovering from serious illness, after child birth etc. At any rate they are NOT going to help you lose weight ! Read more...